U.S. doctors online nowAsk doctors free
A 70-year-old female asked:

I just used zaditor (ketotifen) and now my throat feels funny what should i do?

1 doctor answer2 doctors weighed in
Dr. Howard Pomeranz
Ophthalmology 28 years experience
Eyedrops: It is not unusual to feel eye drops at the back of your throat. The next time you use the drops block the tear duct in the corner of your lower eyelid near the nose which should prevent that feeling you experience.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 33-year-old male asked:
1 doctor answer1 doctor weighed in
A 24-year-old female asked:
2 doctor answers4 doctors weighed in
A 42-year-old member asked:
2 doctor answers4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 11, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.